Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 798572, 1 page
http://dx.doi.org/10.1155/2014/798572
Retraction

Retracted: Three Homoclinic Solutions for Second-Order -Laplacian Differential System

Abstract and Applied Analysis

Received 12 August 2014; Accepted 12 August 2014; Published 27 August 2014

Copyright © 2014 Abstract and Applied Analysis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Guo and B. Dai, “Three homoclinic solutions for second-order p-Laplacian differential system,” Abstract and Applied Analysis, vol. 2013, Article ID 183585, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet